It does sound like at one time she was impacted. She probably quit eating because of the ulcers, who knows which came first. She's still presenting just like my Shortcake did. Thankfully my Shortcake was very tiny at 28" because when she got to the very weak and laying down stage we had to carry her to the front yard to eat the pretty green grass, she too got so tired, weak, lethargic.. called the Vet and she said it was imperative I give her some Karo syrup or some mixed sugar water immediately until she could get here. This is when she was diagnosed with Hyperlipidemia. It's possible this is happening to your mare, she is accumulating fat in her blood, as it continues you are looking at liver failure. This is secondary to whatever went on with her. Your Vet can help you treat her for this. Please call her out, you mare needs help NOW.
Banamine I would not have given unless she was so uncomfortable that you could not stop her from rolling. If she was lying comfortably that would have been O.K. I don't want to scare you so I do want to say that my horse pulled out of it, we did save her.
Oh..If you did give her Pepto Bismol? that would make her stool dark to black. BUT like Minimor said it can also be from blood. You don't give any Pepto unless she has Diarrhea bad that you can't stop, in that case like I said you can use Pepto or Kaopectate. I hate to sound like a broken record but it's very important to keep her hydrated, don't assume she's drinking enough, like I said use a syringe.. and mentioning that, don't try to squirt it down her throat just put it in her mouth in her cheek and gently squeeze it. The mucus is from the stool being in there so long. Again I'm so sorry this is happening and also I hope none of my suggestions seem harsh or scare you.
PS not sure I'm understanding the Banamine dosage.? I think I remember you saying she was like 225 pounds? Someone else might can step in who has some Banamine paste but I'm thinking 125 mg is tops for a 250 pound horse so 250 mg for a 225 pound horse is too much OR I should say I think it is.